About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 502839, 9 pages
http://dx.doi.org/10.1155/2013/502839
Research Article

Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces

Eastern Mediterranean University, Gazimagusa, T.R. North Cyprus, Mersin 10, Turkey

Received 3 January 2013; Accepted 1 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov, “Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 502839, 9 pages, 2013. doi:10.1155/2013/502839